U.S. doctors online nowAsk doctors free
Pakistan
A 42-year-old male asked:

i am patient of inxiety depression i was having itches i ate zysic cetirizine hci n now i am in stress , hipertension n in ilness what should i do ?

2 doctor answers5 doctors weighed in
Dr. Kevin Passer
Child Psychiatry 35 years experience
See a Dr-go to ER: Call the doctor or er as you could be having an allergic reaction. Why did you "eat" that medication? Was it your prescription? If not, and for others who might read this post; it can be dangerous and even potentially fatal to take any medication without a prescription from a provider who knows your particular history and has performed an appropriate examination.
Dr. Rudolf Brutoco
Child Psychiatry 44 years experience
Get personal care: Cetirizine (zyrtec) is rarely a problem. Did you take the version that includes a decongestant. Decongestants are more likely to trigger stimulation, agitation, etc. If it's only a med effect, the symptoms you are having will fairly quickly fade away. Get a good evaluation to assess why you were so vulnerable to this trigger, and what you can do about that.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 37-year-old member asked:

When does postpartum depression usually present after giving birth?

2 doctor answers8 doctors weighed in
Dr. Terrence Harris
Obstetrics and Gynecology 23 years experience
Up to 6 months: Pp depression can present anywhere from immediately following birth, up to 6 months after. If at any time you feel symptoms of depressed mood, talk with your doctor. There are treatments available, and if caught early enough, medication may not be necessary.
A 32-year-old member asked:

Will my depression have a negative impact on my baby while I am pregnant?

5 doctor answers10 doctors weighed in
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
Yes: It is possible. Most of the medications used to treat depression have rare but serious problems in the newborn. Women whose depression worsens may not eat well or take good care of themselves which could affect the pregnancy.
A 37-year-old member asked:

Can I take anti-anxiety medication to stem jitteriness during pregancy?

2 doctor answers8 doctors weighed in
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
Advise against: I would strongly urge you not to take anti-anxiety meds unless your symptoms have become unbearable or are affecting your ability to work and function. These medications do have some negative effects on the baby's development. Try yoga and other relaxatioin techniques.
CA
A 38-year-old member asked:

Will spicy food and stress cause stomach ulcers?

2 doctor answers2 doctors weighed in
Dr. Gary Gottlieb
Internal Medicine 48 years experience
No: Stomach ulcers are caused either by an infection with h pylori bacteria or by damage from non-steroidal anti-inflammatory drugs (nsaids such as aspirin, ibuprofen, or naproxen). Emotional stress does not cause stomach ulcers. Physical stress such as fractures of long bones or serious burns can cause bleeding ulcers, especially in hospitalized patients.
CA
A 35-year-old member asked:

Could worry and stress cause muscle spasm in injury?

2 doctor answers4 doctors weighed in
Dr. Vasu Brown
Integrative Medicine 34 years experience
By altering posture: People who worry or stress tend to have altered body posture and causes strain - esp worry and stress cause muscle tension and lead to chronic neck pain, which is often burning in quality. People who worry also tend to keep their body rigid while driving with a tendency to whiplash injuries. It depends on body posture and not being loose and relaxed with flow of movements in body uninterrupted.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Oct 3, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.